# SDR IPXA09655458

- Difficulty date: March 30, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 32,923 hours, 9,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C SURVEY SEQUENCE 323-F1-03 BETWEEN BS 1197+110 TO BS 1197+130 AND STR 24R-26R AREA SKIN REPAIR IS NOT CORRELATED TO SRM.  SKIN REPAIRED AS PER HX RS 53-60-36299 REV A.  REPEAT INSP IS REQUIRED AS PER HX RS 53-60-36299 REV A.  THIS REPAIR CLASSIFIED AS A MAJOR REPAIR WITH DOUBLER 2024T3.125" AND STRUCTURAL FILLER 2024T3.100", REPAIR SIZE 22.75" X 26.5" AND REFER EO B767-5330- 33048-A.
